Talk

Advanced search

Has anyone else had odd cycles on Micronor?

(2 Posts)
boundarybabe Mon 07-Sep-09 09:36:27

I was on Cilest for about 9 years before I started suffering with headaches - my GP changed me to Micronor, but I was only on that for a couple of months before coming of to TTC DS. I have been back on it since DS was about 6 weeks when AF came back, but it seems to playing havoc with my cycle. I now that's kind of the point but was wondering what effects others had noticed? The first couple of months my period was on time but heavier than usual, this month I think it was a couple of weeks late (but can't remember when the last one was so not sure!), and a week before I came on I had period pains a tiny smear of brown blood (I actuially did a pg test after that just in case). Then when AF did arrive it was heavier again and quite painful.

Anyone else noticed the same n this pill? DS is only 6 months so I suppose it could be my body settling down still. PS am not BF.

Mouette Mon 07-Sep-09 11:09:28

I started taking Micronor after the birth of DS last April and yes, my periods were all over the place to begin with - no period for a long time, then bleeding for a couple of weeks... Seems to be settling down now, but the leaflet does say periods can be irregular at first. xx

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now